I have been taking Tamoxifen since Jan 10. Around 1 1/2 weeks I started having severe vaginal itching. Then a slight rash started. As of Jan. 31 I broke out rashes all over my body. The crotch area, behind knees, front of elbows, back, neck, head, wrists. Can you break out in a rash like this a week and 1/2 after starting this Medication?
Hi. Unfortunately, vaginal dryness and irritation, as well as generalized rashes, are known side effects of Tamoxifen and are not uncommon. If the symptoms are mild, you can try taking some allergy medications like fexofenadine (Telfast) to relieve the itching. If the symptoms are severe, you need to consult with your doctor so he can give you an alternative hormonal treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.